Mrinal K. Ghosh
Title
Cited by
Cited by
Year
Discrete-time controlled Markov processes with average cost criterion: a survey
A Arapostathis, VS Borkar, E Fernández-Gaucherand, MK Ghosh, ...
SIAM Journal on Control and Optimization 31 (2), 282-344, 1993
6091993
Optimal control of switching diffusions with application to flexible manufacturing systems
MK Ghosh, A Arapostathis, SI Marcus
SIAM Journal on Control and Optimization 31 (5), 1183-1204, 1993
2941993
Ergodic control of switching diffusions
MK Ghosh, A Arapostathis, SI Marcus
SIAM Journal on Control and Optimization 35 (6), 1952-1988, 1997
2751997
Stability of a random diffusion with linear drift
GK Basak, A Bisi, MK Ghosh
Journal of Mathematical Analysis and Applications 202 (2), 604-622, 1996
2371996
Ergodic control of diffusion processes
A Arapostathis, VS Borkar, MK Ghosh
Cambridge University Press, 2012
2172012
Ergodic control of multidimensional diffusions I: The existence results
VS Borkar, MK Ghosh
SIAM Journal on Control and Optimization 26 (1), 112-126, 1988
621988
Lectures on stochastic flows and applications
H Kunita, MK Ghosh
Tata Institute of Fundamental Research, 1986
591986
Stochastic differential games: Occupation measure based approach
VS Borkar, MK Ghosh
Journal of optimization theory and applications 73 (2), 359-385, 1992
541992
Harnack's inequality for cooperative weakly coupled elliptic systems: Harnack's inequality
A Arapostathis, MK Ghosh, SI Marcus
Communications in partial differential equations 24 (9-10), 1555-1571, 1999
431999
Risk minimizing option pricing in a semi-Markov modulated market
MK Ghosh, A Goswami
SIAM Journal on control and Optimization 48 (3), 1519-1541, 2009
402009
Zero-sum stochastic games with partial information
MK Ghosh, D McDonald, S Sinha
Journal of optimization theory and applications 121 (1), 99-118, 2004
402004
Modeling stochastic hybrid systems
MK Ghosh, A Bagchi
IFIP Conference on System Modeling and Optimization, 269-280, 2003
382003
Ergodic control of diffusion processes
VS Borkar
Proceedings ICM, 2006
352006
Stochastic games with average payoff criterion
MK Ghosh, A Bagchi
Applied mathematics and optimization 38 (3), 283-301, 1998
351998
Risk minimizing option pricing for a class of exotic options in a Markov-modulated market
GK Basak, MK Ghosh, A Goswami
Stochastic Analysis and Applications 29 (2), 259-281, 2011
342011
Stability of degenerate diffusions with state-dependent switching
GK Basak, A Bisi, MK Ghosh
Journal of mathematical analysis and applications 240 (1), 219-248, 1999
341999
Risk minimizing option pricing in a regime switching market
A Deshpande, MK Ghosh
Stochastic Analysis and Applications 26 (2), 313-324, 2008
322008
Ergodic control of degenerate diffusions
GK Basak, VS Borkar, MK Ghosh
Stochastic analysis and applications 15 (1), 1-17, 1997
321997
Controlled diffusions with constraints
VS Borkar, MK Ghosh
Journal of mathematical analysis and applications 152 (1), 88-108, 1990
311990
Risk-sensitive control of continuous time Markov chains
MK Ghosh, S Saha
Stochastics An International Journal of Probability and Stochastic Processes …, 2014
302014
The system can't perform the operation now. Try again later.
Articles 1–20